# SDR A6WA202112158027

- Difficulty date: December 15, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 42,108 hours, 4,024 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON CLIMB OUT. WE HAD WING AND COWL  ANTI-ICING ON, AND GREEN ICE MESSAGE. RAN QRH. MESSAGE CLEARED  AFTER CLOSING 14TH STAGE.  LH FUSELAGE SIDE INDICATED RED. FLT 3891 DLH-ORD WITH 47 PAX. CA WAS  FLYING THE A/C AND ENCOUNTERED ICE AT 15K BUT RECEIVED ANTI ICE DUCT  WARNING AT 24K. CREW SHUT OFF THE ANTI ICE BUT MESSAGE PERSISTED  UNTIL 14TH STAGE WERE SHUT OFF. CREW DECLARED AN EMERGENCY BUT DID NOT INFORM THE PASSENGERS. NO ICING CONDITIONS INTO ORD, TAXI  WAS NORMAL, A/C WAS DEPLANED NORMAL. NO RESCUE VEHICLES RESPONDED  TO EVENT AND NO DAMAGE TO A/C OR PASSENGERS WERE NOTED. A/C LANDED  ON 27R.   ***AIRCRAFT REMOVED FROM SERVICE***  T/S PER FIM 36-20-00 SECTION 2 RED ANTI-ICE DUCT WARNING. PERFORMED    OPERATIONAL TEST OF ANTI-ICE CONTROL AND INDICATION SYSTEM NORMAL MODE GOOD AT THIS TIME.
